EconPapers    
Economics at your fingertips  
 

Solitons, gauge theories and the “great Einstein theorem”

M. Dresden and S.F. Chen

Physica A: Statistical Mechanics and its Applications, 1975, vol. 83, issue 1, 1-17

Abstract: A field theory is said to be of “Einstein type” if it has the property that the field equations imply the equations of motion. It is known that general relativity is of Einstein type, it is demonstrated here that the Yang-Mills gauge theory is of Einstein type. The relationship between the singularities in the solutions of the field equations and soliton type is analyzed.

Date: 1975
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437176901321
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:83:y:1975:i:1:p:1-17

DOI: 10.1016/0378-4371(76)90132-1

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:83:y:1975:i:1:p:1-17